BibTeX record journals/cca/PernetW03

download as .bib file

@article{DBLP:journals/cca/PernetW03,
  author    = {Cl{\'{e}}ment Pernet and
               Zhendong Wan},
  title     = {{LU} based algorithms for characteristic polynomial over a finite
               field},
  journal   = {{ACM} {SIGSAM} Bulletin},
  volume    = {37},
  number    = {3},
  pages     = {83--84},
  year      = {2003},
  url       = {http://doi.acm.org/10.1145/990353.990367},
  doi       = {10.1145/990353.990367},
  timestamp = {Fri, 12 May 2017 09:21:44 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/cca/PernetW03},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier